MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM
Model Number 360-1580-01
Health Effect - Clinical Codes Needle Stick/Puncture (2462); Insufficient Information (4580)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is indicated as returned.As of the date of this report, sample has not been evaluated.A follow-up report will be submitted once the sample has been reviewed.
 
Event or Problem Description
Following several punctures , no samples retained.The patient must be repunctured several times in the liver.Hemorrhagic risk.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.Two sealed samples and one used sample was returned to argon for review.A visual inspection was performed on the returned samples.The visual inspection on the used sample established that the pincer of the used sample was flattened.This could prevent the device from taking samples properly.According to the per form, no accessory device was used, and there was no mention of an incisional dermatotomy prior to activating the device through the skin as the ifu instructs.It is likely that these techniques were not performed.Not performing either of these techniques would make damage to the sensitive components of the needle extremely likely due to the toughness of tissue.The two sealed samples were functionally tested with a beef kidney.All three stroke lengths were fired on both devices and both devices took samples successfully.Since the two sealed devices took samples and since the damage to the used sample was most likely the result of am event within the user's environment, no corrective action will be performed.
 
Event or Problem Description

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key15812169
Report Number0001625425-2022-01132
Device Sequence Number5613396
Product Code KNW
UDI-Device Identifier00886333004355
UDI-Public00886333004355
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/13/2025
Device Model Number360-1580-01
Device Catalogue Number360-1580-01
Device Lot Number11426192
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown